MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number CR TIBIAL INSERT SZ 3, 9MM, SLOPE +
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, sales rep informed that there is a plan that the recall insert will retrieve at revision surgery around week after next due to posterior wear of the insert.
 
Additional Manufacturer Narrative
(h3) the prosthesis wear reported may have been the result of excessive posterior slope of the tibial components, which led to posterior wear of the insert.This cannot be confirmed because it is unclear if the patient has been revised and not enough information (images, x-rays, etc.) has been provided.Additionally, a contributing factor to the wear may have been the result of the insert being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2, a3, b1, b2, b4, d10, e1, e3,g1,g4, h1, h6, h11 should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
The revision occurred.The patient who had a right tka using a cr slope+ tibial insert complained of knee swelling and pain.The surgeon diagnosed the wear of the tibial insert.The revision surgery for the replacement of the tibial insert was performed.Breakage and wear were observed in the retrieved tibial insert as well as tibial tray.The surgeon decided that the insert and tibial tray only were replaced with a new crc size 3 13 mm neutral insert and tibial tray 3f/2t.There was device breakage, which was retrieved from the wound site.Polyethylene particles were removed by the surgeon appropriately.There were no surgical delays reported.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return.Device images were provided.No further information.This is 1 of 2 reports for this event.

Brand Name
CR TIBIAL INSERT SZ 3, 9MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13005620
Report Number1038671-2021-00699
Device Sequence Number5040639
Product Code JWH
UDI-Device Identifier10885862041067
UDI-Public10885862041067
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model NumberCR TIBIAL INSERT SZ 3, 9MM, SLOPE +
Device Catalogue Number200-63-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer09/15/2022
03/11/2026
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date10/10/2022
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight100 KG